# SDR UPS97223161

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting Support
- Part number: 65327341
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 3 FLAP TRACK FORWARD ATTACH FITTING CORRODED (C57-581-06.00-03).  REPAIRED NR 3 FLAP TRACK FWD FTG IAW TRAMCO EWO 97-2197 (UPS EO FILE NR 727-57-1837).
